# SDR 2001UALA00493

- Difficulty date: April 13, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 40,641 hours, 4,888 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS-FLOOR LIGHT DAMAGED. SUPPLEMENTAL DATA UPDATE CAUSE:  WIRE W2086-005-20 (REF. WDM33-51-52 PAGE 3 SHEET 1) 2 INCHES FROM CONNECTOR DX321 LOCATED AT DR4L.  REPAIRED WIRE PER GNMM 2-0-15-1 PAGE 7.
